# SDR CA991004023

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310B
- Engine: Cont O470M
- Propeller: Hartzl HCA2VF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: C84095
- Condition: Damaged
- Location: Hub
- Part time: 4,950 hours
- Component: Hartzl, HCA2VF2B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT TUBE BORES DAMAGED BEYOND REPAIR.  POSSIBLE BLADE GROUND STRIKE.
